# SDR AUS20020901

- Difficulty date: August 13, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Module
- Part number: 3810056105
- Condition: Leaking
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge, CFM563C
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE THRUST REVERSER HYDRAULIC ISOLATION LEVER ASSEMBLYFAILED ALLOWING HYDRAULIC FLUID TO LEAK.
